MathSciNet Relay Station
MathSciNet bibliographic data
MR1647186 16E40 (17B55 19D55)
Fresse, Benoit Homologie de Quillen pour les algèbres de Poisson. (French) [Quillen homology for Poisson algebras] C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 9, 1053–1058.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement